# SDR DALA2015111907075

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 68,775 hours, 51,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS IN ROWS 31 THROUGH TO THE TAIL COMPARTMENT WERE INOPERATIVE.  MAINTENANCE REPLACED THE FAILED FUSE AT THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPS CONDITION.
